Three step iterative algorithms for generalized quasivariational inclusions
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 1-11
Printed March 1, 2004
Jong Yeoul Park and Jae Ug Jeong
Pusan National Univeresity, Dong-Eui Univeresity
Abstract : In this paper, we suggest and analyze some new classes of three step iterative algorithms for solving generalized quasivariational inclusions by using the properties of proximal maps. Our results include the Ishikawa, Mann iterations for solving variational inclusions(inequalities) as special cases. The results obtained in this paper represent an improvement and significant refinement of previously known results [3, 5-8, 10, 14-18].
Keywords : variational inclusions, resolvent equations, algorithms, iterative methods
MSC numbers : 49J40, 47J20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd